Milanič, M., Penev, I., Pivač, N. et al. (1 more author) (2024) Bisimplicial separators. Journal of Graph Theory, 106 (4). pp. 816-842. ISSN 0364-9024
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2024 The Authors. Journal of Graph Theory published by Wiley Periodicals LLC. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. |
Keywords: | bisimplicial separators; graph algorithms; induced minors minimal separators |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Algorithms & Complexity |
Funding Information: | Funder Grant number EPSRC (Engineering and Physical Sciences Research Council) EP/V002813/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 16 Apr 2024 13:23 |
Last Modified: | 08 Aug 2024 11:32 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/jgt.23098 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:211482 |
Download
Filename: Journal of Graph Theory - 2024 - Milanič - Bisimplicial separators.pdf
Licence: CC-BY 4.0